High Dam, Finsthwaite, Cumbria, UK, 2017.

Kuan Xu   徐宽

Research Professor

USTC Tang Scholar

School of Mathematical Sciences
University of Science and Technology of China
96 Jinzhai Road
Hefei, 230026
Anhui, China

Research Interests




On the backward error incurred by the compact rational Krylov linearization
Chen, H. and Xu, K.
Submitted to SIAM J. Matrix Anal. Applics. (2019)
Convolution of classical orthogonal polynomials
Loureiro, A. F. and Xu, K.
Math. Comp. 88 (2019), pp. 2351-2381.
Spectral approximation of convolution operators
Xu, K. and Loureiro, A. F.
SIAM J. Sci. Comput. 40 (2018), no. 4, pp. A2336-A2355.
A fast algorithm for the convolution of functions with compact support using Fourier extensions
Xu, K., Austin, A. P., and K. Wei
SIAM J. Sci. Comput. 39 (2017), no. 6, pp. A3089-A3106.
On the numerical stability of the second barycentric formula for trigonometric interpolation in shifted equispaced points
Austin, A. P. and Xu, K.
IMA J. Numer. Anal. 37 (2017), pp. 1355-1374.
The Chebyshev points of the first kind
Xu, K.
Appl. Numer. Math. 102 (2016), pp. 17-30.
Forced generation of solitary waves in uniform shear flows
Xu, K.
submitted to Phys. Rev. E. (2017)
Explicit construction of rectangular differentiation matrices
Xu, K. and Hale, N.
IMA J. Numer. Anal. 36 (2016), pp. 618-632.
Extension of the continuum time-dependent Hartree-Fock method to proton states
Pardi, C. I., Stevenson, P. D., and Xu, K.
Phys. Rev. E 89 (2014), 033312.
A bootstrap method for sum-of-pole approximations
Xu, K. and Jiang, S.
J. Sci. Comput. 55 (2013), pp. 16-39.
Analytical and computational methods for two-phase flow with soluble surfactant
Xu, K., Booty, M., and Siegel, M.
SIAM J. Appl. Math. 73 (2013), pp. 523-548.